Header

UZH-Logo

Maintenance Infos

On the Korteweg-de Vries equation: frequencies and initial value problem


Bättig, D; Kappeler, T; Mityagin, B (1997). On the Korteweg-de Vries equation: frequencies and initial value problem. Pacific Journal of Mathematics, 181(1):1-55.

Statistics

Citations

Dimensions.ai Metrics
13 citations in Web of Science®
12 citations in Scopus®
13 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

59 downloads since deposited on 29 Oct 2009
14 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > General Mathematics
Language:English
Date:1997
Deposited On:29 Oct 2009 12:30
Last Modified:29 Jul 2020 19:47
Publisher:Mathematical Sciences Publishers
ISSN:0030-8730
OA Status:Hybrid
Publisher DOI:https://doi.org/10.2140/pjm.1997.181.1
Related URLs:http://pjm.math.berkeley.edu/pjm/1997/181-1/p01.xhtml

Download

Hybrid Open Access

Download PDF  'On the Korteweg-de Vries equation: frequencies and initial value problem'.
Preview
Filetype: PDF
Size: 498kB
View at publisher